TITLE

Inverse Stable Subordinators

AUTHOR(S)
Nepomnyashchy, A.; Volpert, V.; Meerschaert, M. M.; Straka, P.
PUB. DATE
March 2013
SOURCE
Mathematical Modelling of Natural Phenomena;Mar2013, Vol. 8 Issue 2, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The inverse stable subordinator provides a probability model for time-fractional differential equations, and leads to explicit solution formulae. This paper reviews properties of the inverse stable subordinator, and applications to a variety of problems in mathematics and physics. Several different governing equations for the inverse stable subordinator have been proposed in the literature. This paper also shows how these equations can be reconciled.
ACCESSION #
95564992

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics